Mean square of the remainder term in the Dirichlet divisor problem II
Acta Arithmetica, Tome 71 (1995) no. 3, pp. 279-299
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_71_3_279_299,
author = {Kai-Man Tsang},
title = {Mean square of the remainder term in the {Dirichlet} divisor problem {II}},
journal = {Acta Arithmetica},
pages = {279--299},
year = {1995},
volume = {71},
number = {3},
doi = {10.4064/aa-71-3-279-299},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-71-3-279-299/}
}
TY - JOUR AU - Kai-Man Tsang TI - Mean square of the remainder term in the Dirichlet divisor problem II JO - Acta Arithmetica PY - 1995 SP - 279 EP - 299 VL - 71 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-71-3-279-299/ DO - 10.4064/aa-71-3-279-299 LA - en ID - 10_4064_aa_71_3_279_299 ER -
Kai-Man Tsang. Mean square of the remainder term in the Dirichlet divisor problem II. Acta Arithmetica, Tome 71 (1995) no. 3, pp. 279-299. doi: 10.4064/aa-71-3-279-299
Cité par Sources :